Positive solutions for three-point one-dimensional p-Laplacian boundary value problems with advanced arguments [online] - Publication - Bridge of Knowledge

Search

Positive solutions for three-point one-dimensional p-Laplacian boundary value problems with advanced arguments [online]

Abstract

Praca dotyczy problemów istnienia dodatnich rozwiązań dla trzy-punktowych zagadnień brzegowych z wyprzedzonymi argumentami. Zastosowano twierdzenie Avery-Petersona o punkcie stałym aby uzyskać warunki dostateczne na istnienie conajmniej trzech dodatnich rozwiązań.

Cite as

Full text

full text is not available in portal

Keywords

Details

Category:
Articles
Type:
artykuł w czasopiśmie wyróżnionym w JCR
Published in:
APPLIED MATHEMATICS AND COMPUTATION no. 215, pages 125 - 131,
ISSN: 0096-3003
Language:
English
Publication year:
2009
Bibliographic description:
Jankowski T.: Positive solutions for three-point one-dimensional p-Laplacian boundary value problems with advanced arguments [online]// APPLIED MATHEMATICS AND COMPUTATION. -Vol. 215, nr. iss. 1 September (2009), s.125-131
Verified by:
Gdańsk University of Technology

seen 59 times

Recommended for you

Meta Tags